Anafranil the Great...: I have recently... - OCD Support

OCD Support

1,381 posts

Anafranil the Great...

diomedes profile image

I have recently decreased the daily clomipramine intake from 150mg to 100mg but the drowsiness is still there at the same magnitude, I have started considering is not only a matter of clomipramine...

The ability to reply to this post has been turned off.

2 Replies

I can't make a diagnosis but clomipramine does make you drowsy. So I guess it's likely to be the clomipramine. It can make you feel drowsy no matter what the dose!

I took clomipramine for some years and was known to fall asleep over my desk at work! I got pretty much accustomed to it, and thought it a fair trade off for controlling my OCD, but I really noticed the difference when I was switched to sertraline.

Try not to worry about it. Apart from the side effects of the clomipramine, OCD in itself can make you tired.

diomedes profile image
diomedes in reply to Sallyskins

And Anxiety which is always paired with OCD

You may also like...